MAUDE Adverse Event Report: THE O R COMPANY PTY LTD SUTURE PASSOR PRO¿, 150MM SUTURE PASSOR, ONE 10-12MM GUIDE AND TWO TROCAR SWABS; SUTURE PASSER

THE O R COMPANY PTY LTD SUTURE PASSOR PRO¿, 150MM SUTURE PASSOR, ONE 10-12MM GUIDE AND TWO TROCAR SWABS; SUTURE PASSER
Model Number RSG-14F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the sheath portion of the device disengaged upon surgeons attempting to use, bending the device and causing the sheath and main part of device to come apart into two pieces as it was being pulled out of the patient.".

Brand Name
SUTURE PASSOR PRO¿, 150MM SUTURE PASSOR, ONE 10-12MM GUIDE AND TWO TROCAR SWABS
Common Device Name
SUTURE PASSER
Manufacturer (Section D)
THE O R COMPANY PTY LTD
4/47 wangara road
cheltenham, victoria 3192
AS  3192
Manufacturer Contact
justin abraham
4/47 wangara road
cheltenham, victoria 3192
AS   3192
MDR Report Key25250493
Report Number3008254127-2026-00002
Device Sequence Number10534064
Product Code HCF
UDI-Device Identifier09349967000366
UDI-Public09349967000366
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSG-14F
Device Lot Number2516754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/12/2026
07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown